Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 735795, 11 pages
http://dx.doi.org/10.1155/2013/735795
Research Article

Multilinear Singular and Fractional Integral Operators on Weighted Morrey Spaces

1College of Mathematics and Econometrics, Hunan University, Changsha 410082, China
2Department of Applied Mathematics, Zhengzhou Information Science and Technology Institute, Zhengzhou 450002, China

Received 2 May 2013; Accepted 12 September 2013

Academic Editor: John R. Akeroyd

Copyright © 2013 Hua Wang and Wentan Yi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. R. Coifman and Y. Meyer, “On commutators of singular integrals and bilinear singular integrals,” Transactions of the American Mathematical Society, vol. 212, pp. 315–331, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. L. Grafakos and R. H. Torres, “Multilinear Calderón-Zygmund theory,” Advances in Mathematics, vol. 165, no. 1, pp. 124–164, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. L. Grafakos and R. H. Torres, “Maximal operator and weighted norm inequalities for multilinear singular integrals,” Indiana University Mathematics Journal, vol. 51, no. 5, pp. 1261–1276, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. L. Grafakos and R. H. Torres, “On multilinear singular integrals of Calderón-Zygmund type,” Publicacions Matemàtiques, pp. 57–91, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L. Grafakos and N. Kalton, “Multilinear Calderón-Zygmund operators on Hardy spaces,” Collectanea Mathematica, vol. 52, no. 2, pp. 169–179, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. E. Hu and Y. Meng, “Multilinear Calderón-Zygmund operator on products of Hardy spaces,” Acta Mathematica Sinica (English Series), vol. 28, no. 2, pp. 281–294, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  7. W. J. Li, Q. Y. Xue, and K. Yabuta, “Maximal operator for multilinear Calderón-Zygmund singular integral operators on weighted Hardy spaces,” Journal of Mathematical Analysis and Applications, vol. 373, no. 2, pp. 384–392, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. W. J. Li, Q. Y. Xue, and K. Yabuta, “Multilinear Calderón-Zygmund operators on weighted Hardy spaces,” Studia Mathematica, vol. 199, no. 1, pp. 1–16, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. K. Lerner, S. Ombrosi, C. Pérez, R. H. Torres, and R. Trujillo-González, “New maximal functions and multiple weights for the multilinear Calderón-Zygmund theory,” Advances in Mathematics, vol. 220, no. 4, pp. 1222–1264, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. L. Grafakos, “On multilinear fractional integrals,” Studia Mathematica, vol. 102, no. 1, pp. 49–56, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. T. Iida, E. Sato, Y. Sawano, and H. Tanaka, “Weighted norm inequalities for multilinear fractional operators on Morrey spaces,” Studia Mathematica, vol. 205, no. 2, pp. 139–170, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. T. Iida, E. Sato, Y. Sawano, and H. Tanaka, “Multilinear fractional integrals on Morrey spaces,” Acta Mathematica Sinica (English Series), vol. 28, no. 7, pp. 1375–1384, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. T. Iida, E. Sato, Y. Sawano, and H. Tanaka, “Sharp bounds for multilinear fractional integral operators on Morrey type spaces,” Positivity, vol. 16, no. 2, pp. 339–358, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. C. E. Kenig and E. M. Stein, “Multilinear estimates and fractional integration,” Mathematical Research Letters, vol. 6, no. 1, pp. 1–15, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. G. Pradolini, “Weighted inequalities and pointwise estimates for the multilinear fractional integral and maximal operators,” Journal of Mathematical Analysis and Applications, vol. 367, no. 2, pp. 640–656, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. L. Tang, “Endpoint estimates for multilinear fractional integrals,” Journal of the Australian Mathematical Society, vol. 84, no. 3, pp. 419–429, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. K. Moen, “Weighted inequalities for multilinear fractional integral operators,” Collectanea Mathematica, vol. 60, no. 2, pp. 213–238, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. X. Chen and Q. Y. Xue, “Weighted estimates for a class of multilinear fractional type operators,” Journal of Mathematical Analysis and Applications, vol. 362, no. 2, pp. 355–373, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. C. B. Morrey, “On the solutions of quasi-linear elliptic partial differential equations,” Transactions of the American Mathematical Society, vol. 43, no. 1, pp. 126–166, 1938. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. D. R. Adams, “A note on Riesz potentials,” Duke Mathematical Journal, vol. 42, no. 4, pp. 765–778, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. F. Chiarenza and M. Frasca, “Morrey spaces and Hardy-Littlewood maximal function,” Rendiconti di Matematica e delle sue Applicazioni, vol. 7, no. 3-4, pp. 273–279, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. J. Peetre, “On the theory of p,λ spaces,” Journal of Functional Analysis, vol. 4, pp. 71–87, 1969. View at Google Scholar
  23. D. S. Fan, S. Z. Lu, and D. C. Yang, “Regularity in Morrey spaces of strong solutions to nondivergence elliptic equations with VMO coefficients,” Georgian Mathematical Journal, vol. 5, no. 5, pp. 425–440, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. G. Di Fazio and M. A. Ragusa, “Interior estimates in Morrey spaces for strong solutions to nondivergence form equations with discontinuous coefficients,” Journal of Functional Analysis, vol. 112, no. 2, pp. 241–256, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. G. Di Fazio, D. K. Palagachev, and M. A. Ragusa, “Global Morrey regularity of strong solutions to the Dirichlet problem for elliptic equations with discontinuous coefficients,” Journal of Functional Analysis, vol. 166, no. 2, pp. 179–196, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. Y. Komori and S. Shirai, “Weighted Morrey spaces and a singular integral operator,” Mathematische Nachrichten, vol. 282, no. 2, pp. 219–231, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. H. Wang, “Some estimates for commutators of Calderón-Zygmund operators on the weighted Morrey spaces,” Scientia Sinica Mathematica, vol. 42, no. 1, pp. 31–45, 2012. View at Publisher · View at Google Scholar
  28. H. Wang, “The boundedness of some operators with rough kernel on the weighted Morrey spaces,” Acta Mathematica Sinica (Chinese Series), vol. 55, no. 4, pp. 589–600, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. H. Wang, “Intrinsic square functions on the weighted Morrey spaces,” Journal of Mathematical Analysis and Applications, vol. 396, no. 1, pp. 302–314, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. H. Wang, “Boundedness of fractional integral operators with rough kernels on weighted Morrey spaces,” Acta Mathematica Sinica (Chinese Series), vol. 56, pp. 175–186, 2013. View at Google Scholar
  31. H. Wang, “Some estimates for commutators of fractional integral operators on weighted Morrey spaces,” Acta Mathematica Sinica (Chinese Series), vol. 56, pp. 889–906, 2013. View at Google Scholar
  32. H. Wang, “Some estimates for commutators of fractional integrals associated to operators with Gaussian kernel bounds on weighted Morrey spaces,” Analysis in Theory and Applications, vol. 29, pp. 72–85, 2013. View at Google Scholar
  33. H. Wang, “Weak type estimates for intrinsic square functions on weighted Morrey spaces,” Analysis in Theory and Applications, vol. 29, pp. 104–119, 2013. View at Google Scholar
  34. H. Wang and H. P. Liu, “Some estimates for Bochner-Riesz operators on the weighted Morrey spaces,” Acta Mathematica Sinica (Chinese Series), vol. 55, no. 3, pp. 551–560, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. B. Muckenhoupt, “Weighted norm inequalities for the Hardy maximal function,” Transactions of the American Mathematical Society, vol. 165, pp. 207–226, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. B. Muckenhoupt and R. Wheeden, “Weighted norm inequalities for fractional integrals,” Transactions of the American Mathematical Society, vol. 192, pp. 261–274, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. J. García-Cuerva and J. L. Rubio de Francia, Weighted Norm Inequalities and Related Topics, vol. 116 of North-Holland Mathematics Studies, North-Holland Publishing, Amsterdam, The Netherlands, 1985. View at MathSciNet
  38. J. Duoandikoetxea, Fourier Analysis, vol. 29 of Graduate Studies in Mathematics, American Mathematical Society, Providence, RI, USA, 2000. View at MathSciNet